Author Index

A

  • Abbasi, H. Property (T) for C*-dynamical systems [Volume 1, Issue 1, 2014, Pages 51-62]
  • Abdollahi, A. A recursive construction of a class of finite normalized tight frames [Volume 1, Issue 1, 2014, Pages 1-7]
  • Abdollahpour, M. Dilation of a family of g-frames [Volume 1, Issue 1, 2014, Pages 9-18]
  • Abdollahpour, M. R. Ultra Bessel sequences in direct sums of Hilbert spaces [Volume 2, Issue 1, 2015, Pages 55-64]
  • Afshin, Hamid Reza Max-Plus algebra on tensors and its properties [Volume 3, Issue 1, 2016, Pages 1-11]
  • Afshin, Hamid Reza Some results on the block numerical range [Volume 4, Issue 1, 2017, Pages 43-51]
  • Afshin, Hamid Reza The Sign-Real Spectral Radius for Real Tensors [Volume 5, Issue 1, 2018, Pages 73-87]
  • Aghamollaei, Golamreza Cartesian decomposition of matrices and some norm inequalities [Volume 3, Issue 2, 2016, Pages 33-42]
  • Aghamollaei, Golamreza On higher rank numerical hulls of normal matrices [Volume 4, Issue 1, 2017, Pages 23-32]
  • Alijani, Azadeh A-B-imprimitivity bimodule frames [Volume 4, Issue 1, 2017, Pages 33-41]
  • Aminizadeh, Masod On Some Special Classes of Sonnenschein Matrices [Volume 5, Issue 2, 2018, Pages 59-64]
  • Aminkhah, Mojgan A Necessary Condition for a Shearlet System to be a Frame via Admissibility [Volume 5, Issue 1, 2018, Pages 11-26]
  • Askari Hemmat, Ataollah Quartic and pantic B-spline operational matrix of fractional integration [Volume 3, Issue 2, 2016, Pages 55-68]
  • Askari Hemmat, Ataollah A Necessary Condition for a Shearlet System to be a Frame via Admissibility [Volume 5, Issue 1, 2018, Pages 11-26]
  • Askari Hemmat, Ataollah Wilson wavelets for solving nonlinear stochastic integral equations [Volume 4, Issue 2, 2017, Pages 33-48]
  • Askari Hemmat, Ataollah p-adic Shearlets [Volume 5, Issue 1, 2018, Pages 57-71]
  • Askarizadeh Khanaman, Mohammad Characterizing Global Minimizers of the Difference of Two Positive Valued Affine Increasing and Co-radiant Functions [Volume 5, Issue 2, 2018, Pages 47-58]
  • Atayi, V. On the characterization of subrepresentations of shearlet group [Volume 2, Issue 1, 2015, Pages 1-9]
  • Avazzadeh, Hosein On a New G-Frame and Duality [Volume 5, Issue 1, 2018, Pages 1-9]
  • Azarmi, Hamide Pseudoframe multiresolution structure on abelian locally compact groups [Volume 3, Issue 2, 2016, Pages 43-54]

B

  • Bahrami Siavashani, N. Application of Shannon wavelet for solving boundary value problems of fractional differential equations I [Volume 1, Issue 1, 2014, Pages 33-42]
  • Bakhtiari, Hassan Characterizing sub-topical functions [Volume 4, Issue 2, 2017, Pages 13-23]

C

  • Ciancio, Armando Wavelet‎-based numerical ‎method‎ ‎‎‎‎for solving fractional integro-differential equation with a weakly singular ‎kernel [Volume 4, Issue 1, 2017, Pages 53-73]

D

  • Dastourian, Bahram *-frames for operators on Hilbert modules [Volume 3, Issue 1, 2016, Pages 27-43]
  • Dehghan, M. A. G-dual function-valued frames in L2(0,∞) [Volume 2, Issue 1, 2015, Pages 39-47]

E

  • Ebrahimi Meymand, Ali C*-Extreme Points and C*-Faces oF the Epigraph iF C*-Affine Maps in *-Rings [Volume 5, Issue 2, 2018, Pages 21-28]
  • Eshaghi, Madjid Some results on functionally convex sets in real Banach spaces [Volume 3, Issue 1, 2016, Pages 61-67]
  • Esmaeelzadeh, F. Two-wavelet constants for square integrable representations of G/H [Volume 1, Issue 1, 2014, Pages 63-73]
  • Esmaeelzadeh, Fatemeh ‎On the two-wavelet localization operators on homogeneous spaces with relatively invariant measures [Volume 4, Issue 2, 2017, Pages 1-12]

F

G

  • Ghaani Farashahi, A. Cyclic wavelet systems in prime dimensional linear vector spaces [Volume 2, Issue 1, 2015, Pages 11-24]
  • Ghaani Farashahi, Arash Classical wavelet systems over finite fields [Volume 3, Issue 2, 2016, Pages 1-18]
  • Ghaffari, Ali Characterizations of amenable hypergroups [Volume 4, Issue 1, 2017, Pages 1-9]

H

  • Haghighatdoost, Gh. Property (T) for C*-dynamical systems [Volume 1, Issue 1, 2014, Pages 51-62]
  • Hasankhanifard, M. A. G-dual function-valued frames in L2(0,∞) [Volume 2, Issue 1, 2015, Pages 39-47]
  • Heydari, M. H. Legendre wavelets method for numerical solution of time-fractional heat equation [Volume 1, Issue 1, 2014, Pages 19-31]
  • Heydari, Mohammad Hossien Wilson wavelets for solving nonlinear stochastic integral equations [Volume 4, Issue 2, 2017, Pages 33-48]
  • Hooshmandasl, M. R. Legendre wavelets method for numerical solution of time-fractional heat equation [Volume 1, Issue 1, 2014, Pages 19-31]

I

  • Ilkhanizadeh Manesh, Asma Linear preservers of Miranda-Thompson majorization on MM;N [Volume 4, Issue 2, 2017, Pages 25-32]
  • Ismaeelpour, Tahereh Quartic and pantic B-spline operational matrix of fractional integration [Volume 3, Issue 2, 2016, Pages 55-68]

J

  • Jamshidi, Mina Projection Inequalities and Their Linear Preservers [Volume 4, Issue 2, 2017, Pages 61-67]
  • Janfada, Mohammad *-frames for operators on Hilbert modules [Volume 3, Issue 1, 2016, Pages 27-43]
  • Janfada, Mohammad Pseudoframe multiresolution structure on abelian locally compact groups [Volume 3, Issue 2, 2016, Pages 43-54]

K

  • Kamyabi Gol, R. A. Two-wavelet constants for square integrable representations of G/H [Volume 1, Issue 1, 2014, Pages 63-73]
  • Kamyabi Gol, Radjabali Pseudoframe multiresolution structure on abelian locally compact groups [Volume 3, Issue 2, 2016, Pages 43-54]
  • Kamyabi Gol, Rajab Ali On a New G-Frame and Duality [Volume 5, Issue 1, 2018, Pages 1-9]
  • Kamyabi-Gol, R. A. On the characterization of subrepresentations of shearlet group [Volume 2, Issue 1, 2015, Pages 1-9]
  • Kamyabi-Gol, Rajab ali Determination of subrepresentations of the standard higher dimensional shearlet group [Volume 4, Issue 1, 2017, Pages 11-21]
  • Kamyabi-Gol, Rajab Ali ‎On the two-wavelet localization operators on homogeneous spaces with relatively invariant measures [Volume 4, Issue 2, 2017, Pages 1-12]
  • Karbassi, S. M. On the distance from a matrix polynomial to matrix polynomials with two prescribed eigenvalues [Volume 2, Issue 1, 2015, Pages 25-38]
  • Khalooei, F. Linear preservers of two-sided matrix majorization [Volume 1, Issue 1, 2014, Pages 43-50]
  • Khosravi, M. Schur multiplier norm of product of matrices [Volume 2, Issue 1, 2015, Pages 49-54]
  • Kokabifar, E. On the distance from a matrix polynomial to matrix polynomials with two prescribed eigenvalues [Volume 2, Issue 1, 2015, Pages 25-38]

L

  • Loghmani, G.B. On the distance from a matrix polynomial to matrix polynomials with two prescribed eigenvalues [Volume 2, Issue 1, 2015, Pages 25-38]

M

  • Maalek Ghaini, F. M. Legendre wavelets method for numerical solution of time-fractional heat equation [Volume 1, Issue 1, 2014, Pages 19-31]
  • Manjegani, Seyd Mahmoud Inverse Young inequality in quaternion matrices [Volume 3, Issue 1, 2016, Pages 45-52]
  • Moazzen, Alireza Some results on functionally convex sets in real Banach spaces [Volume 3, Issue 1, 2016, Pages 61-67]
  • Mohamed, Rossafi *-Operator Frame for End_{mathcal{A}}^{st}(mathcal{H}) [Volume 5, Issue 2, 2018, Pages 1-13]
  • Mohammadhasani, Ahmad Linear preservers of Miranda-Thompson majorization on MM;N [Volume 4, Issue 2, 2017, Pages 25-32]
  • Mohammadi, Fakhrodin A computational wavelet method for numerical solution of stochastic Volterra-Fredholm integral equations [Volume 3, Issue 1, 2016, Pages 13-25]
  • Mohammadi, Fakhrodin Wavelet‎-based numerical ‎method‎ ‎‎‎‎for solving fractional integro-differential equation with a weakly singular ‎kernel [Volume 4, Issue 1, 2017, Pages 53-73]
  • Mohebi, A. Some relations between ε-directional derivative and ε-generalized weak subdifferential [Volume 2, Issue 1, 2015, Pages 65-80]
  • Mohebi, H. Some relations between ε-directional derivative and ε-generalized weak subdifferential [Volume 2, Issue 1, 2015, Pages 65-80]
  • Mohebi, Hossein Some Results on Convex Spectral Functions: I [Volume 5, Issue 1, 2018, Pages 49-56]
  • Mohebi, Hossein Characterizing sub-topical functions [Volume 4, Issue 2, 2017, Pages 13-23]
  • Mohebi, Hossein Characterizing Global Minimizers of the Difference of Two Positive Valued Affine Increasing and Co-radiant Functions [Volume 5, Issue 2, 2018, Pages 47-58]
  • Momenaee Kermani, Hossein Triangularization over finite-dimensional division rings using the reduced trace [Volume 3, Issue 2, 2016, Pages 69-74]
  • Monfaredpour, M. A recursive construction of a class of finite normalized tight frames [Volume 1, Issue 1, 2014, Pages 1-7]
  • Mousavi, Bibi Khadijeh Wilson wavelets for solving nonlinear stochastic integral equations [Volume 4, Issue 2, 2017, Pages 33-48]

N

  • Nabavi Sales, Seyed Mohammad Sadegh A note on $lambda$-Aluthge transforms of operators [Volume 3, Issue 1, 2016, Pages 53-60]
  • Nazari, Alimohammad On the Remarkable Formula for Spectral Distance of Block Southeast Submatrix [Volume 5, Issue 2, 2018, Pages 15-20]
  • Nazari, A. M. On the distance from a matrix polynomial to matrix polynomials with two prescribed eigenvalues [Volume 2, Issue 1, 2015, Pages 25-38]
  • Nezami, Atiyeh On the Remarkable Formula for Spectral Distance of Block Southeast Submatrix [Volume 5, Issue 2, 2018, Pages 15-20]
  • Norouzi, Asghar Inverse Young inequality in quaternion matrices [Volume 3, Issue 1, 2016, Pages 45-52]
  • Nouri, K. Application of Shannon wavelet for solving boundary value problems of fractional differential equations I [Volume 1, Issue 1, 2014, Pages 33-42]

R

  • Rahimi, A. Ultra Bessel sequences in direct sums of Hilbert spaces [Volume 2, Issue 1, 2015, Pages 55-64]
  • Raisi Tousi, R. Two-wavelet constants for square integrable representations of G/H [Volume 1, Issue 1, 2014, Pages 63-73]
  • Raisi Tousi, Reihaneh On a New G-Frame and Duality [Volume 5, Issue 1, 2018, Pages 1-9]
  • Raisi Tousi, Reihaneh A Necessary Condition for a Shearlet System to be a Frame via Admissibility [Volume 5, Issue 1, 2018, Pages 11-26]
  • Raisi Tousi, Reihaneh ‎On the two-wavelet localization operators on homogeneous spaces with relatively invariant measures [Volume 4, Issue 2, 2017, Pages 1-12]
  • Reisi, Hamidreza Some results on functionally convex sets in real Banach spaces [Volume 3, Issue 1, 2016, Pages 61-67]
  • Rezagholi, Sharifeh On higher rank numerical hulls of normal matrices [Volume 4, Issue 1, 2017, Pages 23-32]

S

  • S, Kumbinarasaiah Some results on Haar wavelets matrix through linear algebra [Volume 4, Issue 2, 2017, Pages 49-59]
  • Sadeqi, I. Property (T) for C*-dynamical systems [Volume 1, Issue 1, 2014, Pages 51-62]
  • Saeedi, Habibollah Quartic and pantic B-spline operational matrix of fractional integration [Volume 3, Issue 2, 2016, Pages 55-68]
  • Safapour, Ahmad Banach Pair Frames [Volume 5, Issue 1, 2018, Pages 27-47]
  • Sah, Ashok Kumar Linear combinations of wave packet frames for L^2(R^d) [Volume 3, Issue 2, 2016, Pages 19-32]
  • Sahabi, Mohammad Bagher Characterizations of amenable hypergroups [Volume 4, Issue 1, 2017, Pages 1-9]
  • Samir, Kabbaj *-Operator Frame for End_{mathcal{A}}^{st}(mathcal{H}) [Volume 5, Issue 2, 2018, Pages 1-13]
  • Sattarzadeh, Ali Reza Some Results on Convex Spectral Functions: I [Volume 5, Issue 1, 2018, Pages 49-56]
  • Sheikhhosseini, A. Schur multiplier norm of product of matrices [Volume 2, Issue 1, 2015, Pages 49-54]
  • Sheikhhosseini, Alemeh Cartesian decomposition of matrices and some norm inequalities [Volume 3, Issue 2, 2016, Pages 33-42]
  • Sheybani, Malihe A Class of Nested Iteration Schemes for Generalized Coupled Sylvester Matrix Equation [Volume 5, Issue 2, 2018, Pages 29-45]
  • Shiralasetti, Siddu Some results on Haar wavelets matrix through linear algebra [Volume 4, Issue 2, 2017, Pages 49-59]
  • Shojaeifard, Ali Reza Max-Plus algebra on tensors and its properties [Volume 3, Issue 1, 2016, Pages 1-11]
  • Shojaeifard, Ali Reza The Sign-Real Spectral Radius for Real Tensors [Volume 5, Issue 1, 2018, Pages 73-87]

T

  • Tajaddini, Azita A Class of Nested Iteration Schemes for Generalized Coupled Sylvester Matrix Equation [Volume 5, Issue 2, 2018, Pages 29-45]
  • Talebi, Gholamreza On Some Special Classes of Sonnenschein Matrices [Volume 5, Issue 2, 2018, Pages 59-64]

Y

  • Yaghoobi, Mohammad Ali A Class of Nested Iteration Schemes for Generalized Coupled Sylvester Matrix Equation [Volume 5, Issue 2, 2018, Pages 29-45]

Z

  • Zangiabadi, Mostafa Some results on the block numerical range [Volume 4, Issue 1, 2017, Pages 43-51]